Title

Adaptive sliding mode control for interval type-2 fuzzy systems

RIS ID

111111

Publication Details

H. Li, J. Wang, H. Lam, Q. Zhou & H. Du, "Adaptive sliding mode control for interval type-2 fuzzy systems," IEEE Transactions on Systems, Man and Cybernetics, Part A: Systems and Humans, vol. 46, (12) pp. 1654-1663, 2016.

Abstract

This paper is concerned with the adaptive sliding mode control problem of uncertain nonlinear systems. Interval type-2 Takagi-Sugeno (T-S) fuzzy model is employed to represent uncertain nonlinear systems. The input matrices of the nonlinear systems are allowed to be different for the sliding mode controller design. The uncertain parameters are described by the lower and upper membership functions. An integral sliding mode surface is designed for analysis of sliding motion. Based on the sliding mode surface, a novel sliding mode controller is designed to guarantee that the closed-loop system is uniformly ultimately bounded. Some simulation results are given to illustrate the effectiveness of the presented control scheme.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1109/TSMC.2016.2531676